Found 70 Documents (Results 1–70)

Uncertainty type principles for radial derivatives. (English) Zbl 1481.26025

Ashyralyev, Allaberen (ed.) et al., Functional analysis in interdisciplinary applications II. Collected papers based on the presentations at the mini-symposium, held as part of the fourth international conference on analysis and applied mathematics, ICAAM, September 6–9, 2018. Cham: Springer. Springer Proc. Math. Stat. 351, 249-256 (2021).
MSC:  26D15 81S07
Full Text: DOI

Improved Rellich type inequalities in \(\mathbb {R}^{N}\). (English) Zbl 1357.35013

Gazzola, Filippo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 4th Italian-Japanese workshop, GPPEPDEs, Palinuro, Italy, May 25–29, 2015. Cham: Springer (ISBN 978-3-319-41536-9/hbk; 978-3-319-41538-3/ebook). Springer Proceedings in Mathematics & Statistics 176, 241-255 (2016).
MSC:  35A23
Full Text: DOI

Hardy potentials and quasi-linear elliptic problems having natural growth terms. (English) Zbl 1124.35019

Bandle, Catherine (ed.) et al., Elliptic and parabolic problems. A special tribute to the work of Haim Brezis. Basel: Birkhäuser (ISBN 3-7643-7249-4/hbk). Progress in Nonlinear Differential Equations and their Applications 63, 67-82 (2005).
MSC:  35J60 35J20 47J30

Filter Results by …

Document Type

all top 5


all top 5

Year of Publication

all top 3

Main Field